HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.10 (1997) >

Title :Intermediate Jacobians of projective plane bundles over a smooth projective surface
Authors :Maeda, Takashi
Authors alternative :前田, 高士
Issue Date :27-Dec-1997
Abstract :Let V → X be a standard P^2-bundle (Definition below) over a smooth projective surface X with the discriminant locus △ and the associated cyclic cover φ : △^^~ → △ of degree three. The purpose of this paper is (i) to determine the etale l-adic cohomology groups of V (Theorem A), (ii) to give an isomorphism of the intermediate jacobian of V and the Prym variety associated to the triple cover φ as polarized abelian varieties (Theorem B), and (iii) to show the existence of a standard P^2-bundle for a given cyclic cover of degree three over a normal crossing curve on X (Theorem D), under certain conditions of (X, △). An ideal basis of a standard P^2-bundle over a regular local ring is determined (Theorem E).
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematics, College of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/16089
Citation :Ryukyu mathematical journal Vol.10 p.23 -49
Appears in Collections:Vol.10 (1997)

Files in This Item:

File Description SizeFormat
Vol10p023.pdf7468KbAdobe PDFView/Open